# SDR DL73K030481

- Difficulty date: May 20, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- Aircraft time: 50,495 hours, 42,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S283T0143
- Part serial: 2228
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L EMERGENCY OVERHEAD LIGHT INOPERATIVE.  REPLACED M1133 POWER SUPPLY.
